# SDR CALA2009110300652

- Difficulty date: October 25, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 L2 DOOR Z-ANGLE CORRODED STA 967 TO 986.5 MARKED.  REMOVED AND REPLACED L2 Z-ANGLE REF SRM 51-40-02 AND REMOVED AND RE-INSTALLED FLOOR SUPPORT STA 933 LBL 33 TO LBL 44.  REF SRM 51-40-02.
